# SDR F3LA200700084

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 13,170 hours, 6,797 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIR RETURN AT 0130Z FOR MULTIPLE ECAMS ASSOCIATED W/AC ESS BUSS.  DEPARTURE OUT OF KDEN, LEVELING AT 35,000 FT, RECEIVED ECAM ENG 1 IGN A AND ENG 2 IGN A, C/B TRIPPED L ELEC BAY, YAW DAMPER 1, RUD TRIM 1, AND TRV LIM 1.  CAPTAINS PFD ND FWD DISPLAYS ALL WENT BLANK.  AFTER SELECTING AC ESS FEED TO ALTN, RECOVERED ALL DISPLAY FUNCTIONS.  STILL HAD REMAINING INOP SYSTEMS, INCLUDING NO FUEL INDICATIONS ON EWD.  RETURNED TO KDEN AND LANDED AIRCRAFT WITHOUT INCIDENT.  REPLACED CONTACTOR 9 BY U1 IAW AMM 24-2255, PB 401.  OPS CHECKED GOOD.  REPLACED CONTACTOR 3XC IAW AMM 24-25-55, PB 401.  OPS CHECKED GOOD.  REPLACED RELAY 13XC IAW AMM 20-46-50.  OPS CHECKED GOOD.  REPLACED C/B 4XC IAW AMM 20-46-10.  OPS CHECKED GOOD.
